# SDR IPXA2017043016628

- Difficulty date: April 5, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Cover
- Condition: Damaged
- Location: Balance Weight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT OTBD ELEVATOR BALANCE WEIGHT COVER IS CHAFED & GOUGED.REPAIRED R/H O/B ELEVATOR BALANCE WEIGHT COVER IAW EA 011-5520-01-A6740, REV I/R, AND  MD11-5520-63877-A.
